# SDR 05FDEA01797

- Difficulty date: July 4, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE SUPPORT FOUND COROSSION EXCEEDED LIMITS.  LT WING OUTBOARD FLAP ASSY R & R PER AMM 27-50-30-4.  REMOVED AND REPLACED PER AMM 27-50-30-4.  (CLOSED)
